Mixing actions of the rationals

Miles, Richard and Ward, Tom (2006) Mixing actions of the rationals. Ergodic Theory and Dynamical Systems, 26 (06). 1905–1911. ISSN 0143-3857

Full text not available from this repository.


We study mixing properties of algebraic actions of Qd, showing in particular that prime mixing Qd-actions on connected groups are mixing of all orders, as is the case for Zd-actions. This is shown using a uniform result on the solution of S-unit equations in characteristic zero fields due to Evertse, Schlickewei and W. Schmidt. In contrast, algebraic actions of the much larger group Q* are shown to behave quite differently, with finite order of mixing possible on connected groups.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 11 Jan 2023 17:33
URI: https://ueaeprints.uea.ac.uk/id/eprint/19745
DOI: 10.1017/S0143385706000356

Actions (login required)

View Item View Item